RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 3, Pages 377–389 (Mi zvmmf9885)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical solution of differential-algebraic equations using the spline collocation-variation method

M. V. Bulatova, N. P. Rahvalovb, L. S. Solovarovaa

a Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk
b East Siberian State Academy of Education, Irkutsk

Abstract: Numerical methods for solving initial value problems for differential-algebraic equations are proposed. The approximate solution is represented as a continuous vector spline whose coefficients are found using the collocation conditions stated for a subgrid with the number of collocation points less than the degree of the spline and the minimality condition for the norm of this spline in the corresponding spaces. Numerical results for some model problems are presented.

Key words: system of differential-algebraic equations, spline method, vector spline, index of a differential-algebraic equation.

DOI: https://doi.org/10.7868/S0044466913030046

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:3, 284–295

Bibliographic databases:

UDC: 519.62
MSC: 34A09,65L80
Received: 06.04.2012
Revised: 10.10.2012

Citation: M. V. Bulatov, N. P. Rahvalov, L. S. Solovarova, “Numerical solution of differential-algebraic equations using the spline collocation-variation method”, Zh. Vychisl. Mat. Mat. Fiz., 53:3 (2013), 377–389; Comput. Math. Math. Phys., 53:3 (2013), 284–295

Citation in format AMSBIB
\Bibitem{BulRahSol13}
\by M.~V.~Bulatov, N.~P.~Rahvalov, L.~S.~Solovarova
\paper Numerical solution of differential-algebraic equations using the spline collocation-variation method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 3
\pages 377--389
\mathnet{http://mi.mathnet.ru/zvmmf9885}
\crossref{https://doi.org/10.7868/S0044466913030046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3249654}
\zmath{https://zbmath.org/?q=an:06188985}
\elib{http://elibrary.ru/item.asp?id=18822255}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 3
\pages 284--295
\crossref{https://doi.org/10.1134/S0965542513030044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317303000005}
\elib{http://elibrary.ru/item.asp?id=20430946}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84875994270}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9885
  • http://mi.mathnet.ru/eng/zvmmf/v53/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Hanke, R. Maerz, C. Tischendorf, E. Weinmueller, S. Wurm, “Least-squares collocation for linear higher-index differential-algebraic equations”, J. Comput. Appl. Math., 317 (2017), 403–431  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:380
    Full text:97
    References:57
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020